MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 PHASIX MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 PHASIX MESH; SURGICAL MESH
Catalog Number 1192030
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 01/10/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As reported, the subject patient was diagnosed with prolonged ileus post implant of a phasix mesh as an onlay.The clinician has assessed the patient¿s postoperative course as possibly related to the study device and to the procedure.However, based on the information provided, the extent to which the phasix mesh implant used to treat the patient may have caused or contributed to the reported patient's postoperative course is unknown.Hence, no conclusions can be made.A review of manufacturing records was conducted and shows the product was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of 122 units.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As reported per clinical trial (b)(4): the subject patient was admitted to the hospital on (b)(6) 2026 and underwent an open relaparotomy colectomy and lysis of adhesion during which a phasix flat mesh onlay was placed and secured in place with absorbable multifilament sutures with 2-0 pds.The surgery was done with trimming the phasix mesh.On (b)(6) 2026, the subject patient developed prolonged ileus.Patient received a picc line to initiate total parenteral nutrition.On (b)(6) 2026, the patient was discharged from hospital.The reported adverse event (prolonged ileus) has been assessed per clinicians as possibly related to the study device and to the procedure.It has been assessed as moderate in severity; the reported ae meets the definition of a sae (serious adverse event) and does not meet the definition of usade (unanticipated serious adverse device event).
 
Event or Problem Description
As reported per clinical trial (b)(4): the subject patient was admitted to the hospital on (b)(6) 2026 and underwent an open relaparotomy colectomy and lysis of adhesion during which a phasix flat mesh onlay was placed and secured in place with absorbable multifilament sutures with 2-0 pds.The surgery was done with trimming the phasix mesh.On (b)(6) 2026, the subject patient developed prolonged ileus.Patient received a picc line to initiate total parenteral nutrition.On (b)(6) 2026, the patient was discharged from hospital.The reported adverse event (prolonged ileus) has been assessed per clinicians as possibly related to the study device and to the procedure.It has been assessed as moderate in severity; the reported ae meets the definition of a sae (serious adverse event) and does not meet the definition of usade (unanticipated serious adverse device event).Addendum: event term correct to "postoperative" ileus.The date event was updated to (b)(6) 2026.The reported adverse event (postoperative ileus) has been assessed per clinicians as possibly related to the study device and to the procedure and the adverse event was recovered/resolved on (b)(6) 2026.It has been assessed as severe in severity.
 
Additional Manufacturer Narrative
As reported, the subject patient was diagnosed with prolonged ileus post implant of a phasix mesh as an onlay.The clinician has assessed the patient¿s postoperative course as possibly related to the study device and to the procedure.However, based on the information provided, the extent to which the phasix mesh implant used to treat the patient may have caused or contributed to the reported patient's postoperative course is unknown.Hence, no conclusions can be made.A review of manufacturing records was conducted and shows the product was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units.Addendum: h11: this is an addendum to the initial mdr submitted to document additional/corrected information.As reported, the subject patient was diagnosed with postoperative ileus post implant of a phasix mesh as an onlay.This condition has resolved.No conclusions can be made; the extent to which the phasix mesh implant used to treat the patient may have caused or contributed to the reported patient's postoperative course is unknown.Updated fields: b4, b7, g3, g6, h2, h4, h6, h10, h11.Corrected fields: b3 (date of event), b5.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
PHASIX MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24245675
Report Number1213643-2026-00070
Device Sequence Number8402779
Product Code OOD
UDI-Device Identifier00801741107627
UDI-Public(01)00801741107627(11)250127(17)261028(10)HUKN1456
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K161424
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Other,Study,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number1192030
Device Lot NumberHUKN1456
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2026
Supplement Date Received by Manufacturer02/04/2026
Initial Report FDA Received Date02/03/2026
Supplement Report FDA Received Date02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age33 YR
Patient SexFemale
Patient Weight107 KG